# SDR SWAA2019072335233

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 4,519 hours, 2,009 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 284A0804
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, WEATHER RADAR FAILED IN FLIGHT DIVERTED TO DAL ORIGINAL FLIGHT OAK TO MSY.  R&R RECEIVER TRANSMITTER PER AMM.
